# SDR HEEA086523

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- Aircraft time: 12,239 hours
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 7690001802106
- Part serial: 81082099
- Condition: Inoperative
- Location: Afcs
- Part time: 6,850 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFCS ACTUATOR INOPERATIVE.  INSPECTED BY ACCESSORY SHOP AND FOUND UNIT NOT RESPONDING TO TEST, NO POWER COMING FROM UNIT.
